Dimetapp Day & Night Liquid Capsules 24

The day capsules provide non-drowsy, effective relief from:
Headaches and fever 
Body aches and pains 
Sore throat 
Dry irritating cough
The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:
Itchy, watery eyes
Runny nose and sneezing and and allows a good night's rest.
  • $12.99
    $11.99

    Save $1.00

  • RRP: $12.99
  • Shop By Brand Dimetapp
  • Availability: In Stock
ALWAYS READ THE LABEL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. FOR ANALGESIC MEDICINES TO RELIEVE PAIN - INCORRECT USE COULD BE HARMFUL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH CARE PROFESSIONAL.
Active Ingredients Each DAY liquid capsule contains: Paracetamol 300mg Dextromethorphan Hydrobromide 10mg Each NIGHT liquid capsule contains: Paracetamol 300mg Dextromethorphan Hydrobromide 10mg Doxylamine Succinate 6.25mg
DAY: Take 2 Orange Capsules Morning, Lunchtime & Afternoon Every 4-6 hours (as necessary) NIGHT: Take 2 Blue Capsules at Bedtime Take 6 day & 2 night capsules in 24 hours
Do not use in children under 12 years, If sachet is torn or capsule foil is broken. If you are hypersensitive to any of the ingredients. With other antihistamines or with other products containing paracetemol, unless advised by a doctor or pharmacist
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email